# SDR DALA1159383762

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 32,798 hours, 12,362 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A521110
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRIPLE GEAR CHANGE, EA 12-487906-12 REV A  CORROSION WAS FOUND ON THE OUTBOARD FACES OF SUPPORT FITTING ATTACHED TO THE REAR SPAR OF THE RIGHT WING.  REPAIR WAS ACCOMPLISHED PER EA 12-487906-12 ME-06.
